Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been on accutane since 12/13/08 with 40mg the first 30 days and then up tp 60mg since the. I should be on day 107 (3 months and 17 days), but I am really on day 95 (completed 3 months and 5 days), due to missing doses here and there and delay at the Derm and phamracy. What effect does this have on my course? I have never missed more than two days in a row. This is my second round and have yet to clear up, but my oil is gone and I am having the side effects so I know the medicine is doing its thing. I am so anxious to clear up, but is missing those days just delaying the process of clearing up? Thanks!!

Share this post


Link to post
Share on other sites

you want to miss as few as possible but one here or there shouldnt have any real affect as the drug stays in your system for awhile

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×